MathSciNet Relay Station
MathSciNet bibliographic data
MR417887 49A50
Gerhardt, Claus On the regularity of solutions to variational problems in ${\rm BV}(\Omega )$. Math. Z. 149 (1976), no. 3, 281–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement